A. Ajbar and K. Alhumaizi, Dynamics of the Chemostat: a Bifurcation Theory Approach, 2011.

R. A. Armstrong and R. Mcgehee, Competitive Exclusion, The American Naturalist, vol.115, issue.2, pp.51-170, 1980.
DOI : 10.1086/283553

G. J. Butler and G. Wolkowicz, A Mathematical Model of the Chemostat with a General Class of Functions Describing Nutrient Uptake, SIAM Journal on Applied Mathematics, vol.45, issue.1, pp.137-151, 1985.
DOI : 10.1137/0145006

P. De-leenheer, B. Li, and H. L. Smith, Competition in the chemostat: Some remarks, Canadian Applied Mathematics Quarterly, vol.11, issue.3, pp.229-248, 2003.

G. F. Gause, Experimental studies on the struggle for existence, Journal of Experimental Biology, vol.9, pp.389-402, 1932.

G. F. Gause, The Struggle for Existence, Soil Science, vol.41, issue.2, 1934.
DOI : 10.1097/00010694-193602000-00018

G. Hardin, The Competitive Exclusion Principle, Science, vol.131, issue.3409, pp.1292-1297, 1960.
DOI : 10.1126/science.131.3409.1292

J. Harmand, C. Lobry, A. Rapaport, and T. Sari, The Chemostat: Mathematical Theory of Microorganism Cultures, 2017.
DOI : 10.1002/9781119437215

URL : https://hal.archives-ouvertes.fr/hal-01539446

S. Hsu, Limiting Behavior for Competing Species, SIAM Journal on Applied Mathematics, vol.34, issue.4, pp.760-763, 1978.
DOI : 10.1137/0134064

URL : http://www.math.nthu.edu.tw/~sbhsu/SIAP78I.pdf

S. Hsu, S. Hubbell, and P. Waltman, A Mathematical Theory for Single-Nutrient Competition in Continuous Cultures of Micro-Organisms, SIAM Journal on Applied Mathematics, vol.32, issue.2, pp.366-383, 1977.
DOI : 10.1137/0132030

B. Li, Global Asymptotic Behavior of the Chemostat: General Response Functions and Different Removal Rates, SIAM Journal on Applied Mathematics, vol.59, issue.2, pp.411-422, 1998.
DOI : 10.1137/S003613999631100X

W. Murdoch, C. Briggs, and R. Nisbet, Consumer-Resource Dynamics, 2003.

A. Rapaport, J. Dochain, and D. Harmand, Long run coexistence in the chemostat with multiple species, Journal of Theoretical Biology, vol.257, issue.2, pp.252-259, 2009.
DOI : 10.1016/j.jtbi.2008.11.015

URL : https://hal.archives-ouvertes.fr/hal-00554535

A. Rapaport and J. Harmand, Biological control of the chemostat with nonmonotonic response and different removal rates, Mathematical Biosciences & Engineering, vol.5, issue.3, pp.539-547, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00857810

T. Sari, Competitive Exclusion for Chemostat Equations with Variable Yields, Acta Applicandae Mathematicae, vol.57, issue.1, pp.201-219, 2013.
DOI : 10.1137/S0036139995287314

URL : https://hal.archives-ouvertes.fr/hal-00780065

T. Sari, F. Mazenc, R. And, and M. Veruete, Global dynamics of the chemostat with different removal rates and variable yields, Mathematical Biosciences and Engineering, vol.8, issue.3, pp.827-840, 2011.
DOI : 10.3934/mbe.2011.8.827

URL : https://hal.archives-ouvertes.fr/hal-00418676

H. Smith and P. Waltman, The Theory of the Chemostat: Dynamics of Microbial Competition, 1995.
DOI : 10.1017/CBO9780511530043

G. Wolkowicz and Z. Lu, Global Dynamics of a Mathematical Model of Competition in the Chemostat: General Response Functions and Differential Death Rates, SIAM Journal on Applied Mathematics, vol.52, issue.1, pp.222-233, 1992.
DOI : 10.1137/0152012

, E-mail address: alain.rapaport@inra.fr E-mail address: mario.veruete@umontpellier